Representation of binary systems by families of binary relations

D. Tamari, A. Ginzburg

Research output: Contribution to journalArticlepeer-review


It is proved that an arbitrary binary multiplicative system can be represented by a family of binary relations, using the so called generalized multiplication of relations. Transformations of such representations and existence of a 'universal' representation are studied.

Original languageEnglish
Pages (from-to)21-32
Number of pages12
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Mar 1969
Externally publishedYes


Dive into the research topics of 'Representation of binary systems by families of binary relations'. Together they form a unique fingerprint.

Cite this